# SDR DALA2024082108322

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 97,668 hours, 25,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 L1 DOOR SLIDE/ARM LIGHT INTERMITTENT. CORRECTIVE ACTION: T/S PER B757 FIM 52-11 TASK 813, ADJUSTED RT GIRT BAR PUSHROAD PER B757 AMM 52-11, OPS CHECK GOOD. (0509615)
